# SDR CA120130014

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 0012901220001
- Condition: Corroded
- Location: Outside Air Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OAT PROBE  IS EXHIBITING SIGNS OF CORROSION.  MFG IS INVESTIGATING THIS ISSUE WITH THE MFG OF THE PROBE.
